# SDR QXEA2013032000645

- Difficulty date: March 20, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Damaged
- Location: Bleed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON RT ENGINE F6 EMS STRUT AFT INBD SIDE. REMOVED AND BLENDED DAMAGE IAW SRM REV 12 51-14-00-02-04 NO MATERIAL LOSS NOTED.  DISPLACED 4 ADEL CLAMPS FOR ACCESS IAW SRM 51-41-05-00-01 (R12) CONFIRMED AREA CRACK FREE REF AMM 51-00-06-910-801 PT REV 9 INSTALLED 4 ADEL CLAMPS IAW SRM 51-41-05-00-01, REV 12.
